MathSciNet Relay Station
MathSciNet bibliographic data
MR577317 60E15 (62H05)
Hall, Richard L.; Kanter, Marek; Perlman, Michael D. Inequalities for the probability content of a rotated square and related convolutions. Ann. Probab. 8 (1980), no. 4, 802–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement